Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 4

All articles in this issue are freely accessible.

Trace methods in twisted group algebras
D. S. Passman.
Proc. Amer. Math. Soc. 129 (2001), 943-946
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707017
Every $Σ$-CS-module has an indecomposable decomposition
José L. Gómez Pardo and Pedro A. Guil Asensio.
Proc. Amer. Math. Soc. 129 (2001), 947-954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709763
Polynomial bounds for rings of invariants
Harm Derksen.
Proc. Amer. Math. Soc. 129 (2001), 955-963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814136
Descent algebras, hyperplane arrangements, and shuffling cards
Jason Fulman.
Proc. Amer. Math. Soc. 129 (2001), 965-973
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1625753
Global existence and blowup of solutions for a parabolic equation with a gradient term
Shaohua Chen.
Proc. Amer. Math. Soc. 129 (2001), 975-981
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712933
An order characterization of commutativity for $C^{∗}$-algebras
Wei Wu.
Proc. Amer. Math. Soc. 129 (2001), 983-987
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814137
A functional equation arising from ranked additive and separable utility
János Aczél, Gyula Maksa, Che Tat Ng and Zsolt Páles.
Proc. Amer. Math. Soc. 129 (2001), 989-998
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814138
FS-property for $C^{*}$-algebras
Kazunori Kodaka and Hiroyuki Osaka.
Proc. Amer. Math. Soc. 129 (2001), 999-1003
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814139
Subsemivarieties of $Q$-algebras
M. H. Faroughi.
Proc. Amer. Math. Soc. 129 (2001), 1005-1014
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709750
Essentiality for Mönch type maps
Ravi P. Agarwal and Donal O'Regan.
Proc. Amer. Math. Soc. 129 (2001), 1015-1020
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814140
Single elements of finite CSL algebras
W. E. Longstaff and Oreste Panaia.
Proc. Amer. Math. Soc. 129 (2001), 1021-1029
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814141
The Dirichlet-Jordan test and multidimensional extensions
Michael Taylor.
Proc. Amer. Math. Soc. 129 (2001), 1031-1035
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709767
Existence and uniqueness of steady-state solutions for an electrochemistry model
Weifu Fang and Kazufumi Ito.
Proc. Amer. Math. Soc. 129 (2001), 1037-1040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814142
Morita equivalence and Pedersen ideals
Pere Ara.
Proc. Amer. Math. Soc. 129 (2001), 1041-1049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814143
Non-linearity of the pluricomplex Green function
Frank Wikström.
Proc. Amer. Math. Soc. 129 (2001), 1051-1056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1712869
Elements in a commutative Banach algebra determining the norm topology
A. R. Villena.
Proc. Amer. Math. Soc. 129 (2001), 1057-1064
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709768
A class of unitarily invariant norms on $B(H)$
Jor-Ting Chan, Chi-Kwong Li and Charlies C. N. Tu.
Proc. Amer. Math. Soc. 129 (2001), 1065-1076
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814144
$C^{∗}$-algebras associated with branched coverings
Valentin Deaconu and Paul S. Muhly.
Proc. Amer. Math. Soc. 129 (2001), 1077-1086
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814145
Validity of nonlinear geometric optics with times growing logarithmically
David Lannes and Jeffrey Rauch.
Proc. Amer. Math. Soc. 129 (2001), 1087-1096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814146
A Helson-Lowdenslager-deBranges Theorem in $L^{2}$
Vern I. Paulsen and Dinesh Singh.
Proc. Amer. Math. Soc. 129 (2001), 1097-1103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814147
Global lower bound for the heat kernel of $-Δ+\frac{c}|x|^{2}$
Qi S. Zhang.
Proc. Amer. Math. Soc. 129 (2001), 1105-1112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814148
Stability of wavelet frames and Riesz bases, with respect to dilations and translations
Jing Zhang.
Proc. Amer. Math. Soc. 129 (2001), 1113-1121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814149
Divergent Laguerre series
Krzysztof Stempak.
Proc. Amer. Math. Soc. 129 (2001), 1123-1126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709766
A criterion on weighted $L^{p}$ boundedness for rough multilinear oscillatory singular integrals
Yong Ding, Shanzhen Lu and Dachun Yang.
Proc. Amer. Math. Soc. 129 (2001), 1127-1136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709746
Complete orthogonal decomposition homomorphisms between matrix ordered Hilbert spaces
Yasuhide Miura and Kiminao Nishiyama.
Proc. Amer. Math. Soc. 129 (2001), 1137-1141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814150
Generalized frames and their redundancy
A. Askari-Hemmat, M. A. Dehghan and M. Radjabalipour.
Proc. Amer. Math. Soc. 129 (2001), 1143-1147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814151
Conformal metrics and Ricci tensors in the pseudo-Euclidean space
Romildo Pina and Keti Tenenblat.
Proc. Amer. Math. Soc. 129 (2001), 1149-1160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814152
Constructing the Kähler and the symplectic structures from certain spinors on 4-manifolds
Y. Byun, Y. Lee, J. Park and J. S. Ryu.
Proc. Amer. Math. Soc. 129 (2001), 1161-1168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707139
Torus actions on symplectic orbi-spaces
Tanya Schmah.
Proc. Amer. Math. Soc. 129 (2001), 1169-1177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709765
Martin’s Axiom does not imply perfectly normal non-archimedean spaces are metrizable
Yuan-Qing Qiao.
Proc. Amer. Math. Soc. 129 (2001), 1179-1188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610777
Adjoints and the image of the ball
Fred Richman.
Proc. Amer. Math. Soc. 129 (2001), 1189-1193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1701689
A short proof of Ellentuck’s Theorem
Pierre Matet.
Proc. Amer. Math. Soc. 129 (2001), 1195-1197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709762
A bifurcation result for harmonic maps from an annulus to $S^{2}$ with not symmetric boundary data
C. Greco.
Proc. Amer. Math. Soc. 129 (2001), 1199-1206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709752
The Mitchell-Richter filtration of loops on Stiefel manifolds stably splits
Greg Arone.
Proc. Amer. Math. Soc. 129 (2001), 1207-1211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814154
Une preuve courte du principe de Selberg pour un groupe $p$-adique
J.-F. Dat.
Proc. Amer. Math. Soc. 129 (2001), 1213-1217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814155
A result about a selection problem of Michael
Francis Jordan and Sam B. Nadler Jr..
Proc. Amer. Math. Soc. 129 (2001), 1219-1228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707150
On the simplicial volumes of fiber bundles
M. Hoster and D. Kotschick.
Proc. Amer. Math. Soc. 129 (2001), 1229-1232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709754
On the Grushin operator and hyperbolic symmetry
William Beckner.
Proc. Amer. Math. Soc. 129 (2001), 1233-1246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709740
On fiber-preserving isotopies of surface homeomorphisms
Terry Fuller.
Proc. Amer. Math. Soc. 129 (2001), 1247-1254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709751
Erratum to “Injective factorization of holomorphic mappings”
Manuel González and Joaquín M. Gutiérrez.
Proc. Amer. Math. Soc. 129 (2001), 1255-1256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1814156
American Mathematical Society